# SDR DALA2016101007373

- Difficulty date: October 1, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 118,945 hours, 17,069 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 BULK CARGO AT STA 1480 BETWEEN STR 38R -39R FOUND SHEAR TIE CORRODED AND REPLACED.
